Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

How to get rid from cyst in testicle ?

I have a cyst in my testicle. In the eyepdimic I had a cat scan , its still there and has been for a month now or so I read about it. And they say the only way to get rid of it is to have surgery . But now for about two weeks my left lung looks like its down. And the cyst is in the left testicle. And also the left part of my body has been feeling down. And I m wondering if its effecting my brain in a way. I had a cyst in my mouth before and they had to remove it with surgery. I m 21 by the way. let me know please ? I don t have insurence and thinking about going to the hospital. I will have insurence but not till oct. My moms a rn and has been for over 30 years but doesn t believe anything I say.
Asked On : Sun, 3 Apr 2011
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Epididymal cyst is a benign condition.It does not cause harm.If it not too large,increase in size,pain or embarassement ,surgery is not contempleted.
Answered: Sun, 3 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor